On the decomposition of three-dimensional nonlinear control systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1473-1481
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a4,
author = {V. I. Elkin and D. G. Ivashko},
title = {On the decomposition of three-dimensional nonlinear control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1473--1481},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a4/}
}
V. I. Elkin; D. G. Ivashko. On the decomposition of three-dimensional nonlinear control systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1473-1481. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a4/